# SDR AALA20141205009

- Difficulty date: November 28, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAFFLE WAS FOUND WITH OVERSIZED & WORN HOLES.  R & R WITH NEW BAFFLE IAW SRM 53-00-53.
